# SDR AALA20050668

- Difficulty date: October 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N259AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49289
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - AFT OVERWING EMERGENCY LIGHT EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 20DEF FOR AFT OVERWING EMERGENCY LIGHT EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
